Approximation by holomorphic functions on pseudoconvex complex manifolds
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 259-263
Jin kee Lee and Hong Rae Cho
Pusan National University and Pusan National University
Keywords : pseudoconvex manifold, $\overline\partial$-estimate, compact analytic variety, Oka-Weil approximation theorem
MSC numbers : 3.20E+31
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd